# SDR 2DYA20160624007

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N253MY
- Make and model: Boeing 767-23B
- Aircraft serial: 23974
- Aircraft time: 96,741 hours, 17,210 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Dirty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH EICAS MESSAGE T/E FLAP DISAGREE.  FLAPS STUCK BETWEEN 20 AND 25 DEGREES.  PERFORMED QRH CHECKLIST AND LANDED.  THE CREW INITIATED A GO AROUND TO A HOLDING PATTERN TO CONSULT THE QRH AND ATTEMPT TO RESOLVE THE PROBLEM OR DO ANOTHER APPROACH.  AFTER COMPLETION OF THE QRH PROCEDURE AND DETERMINED THEY HAD ENOUGH RUNWAY TO STOP THEY STARTED ANOTHER APPROACH AND ASKED FOR EMERGENCY SERVICES AS PRECAUTIONARY DUE TO A WET RUNWAY.  THE LANDING WAS WITHOUT FURTHER INCIDENT.  AFTER ACFT ARRIVAL AT THE GATE, MAINTENANCE PERFORMED TROUBLESHOOTING IAW FIM 27-51, FT 810 AND FOUND CODE 302 ON PSEU.  CLEANED RT SLAT NR 10 INBD TARGET AND SWITCH, RESET PSEU AND FAULT CLEARED. T/E FLAPS OPERATION NORMAL.
